Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Breakout on face and body. Taken steroid shot. What could be the cause for outbreak?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 5178 Questions
I will get these breakout, all over my face and body.Normally around fall and winter season. It would not go away unless I go to the ER ,to get a steroid short. What do you think is the cause of these breakout?
Posted Wed, 30 Oct 2013 in Skin Hair and Nails
Answered by Dr. Chobufo Ditah 2 hours later
Brief Answer:

Detailed Answer:
Hi and thank you so much for this query.

I am so sorry to hear about the repeated breakouts you get around fall/winter that only responds to steroids. I can understand your frustration and hope we get to the root of this to better address and prevent any future break outs.

From the information you have provided, seasonal and responds to steroids, this is classically suggestive of an allergy. With changes in season, some environmental components become more pronounced. The difficult part is to identify what changes or new additions could be responsible for this. Carefully walk through your environment and make a list of the great changes that occur and try to figure out what could be responsible for this. Unless we identify, exclude or limit exposure if possible, we may not be able to adequately escape this from happening.

In all, Ii will suggest that you get consulted by an allergologist for a closer scrutiny to help identify and prevent future break outs.

I hope this addresses your query fully. Thank you for using our services and please, feel free to ask for more information if need be. I wish you you well and above all, good health.
Dr. Ditah, MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor